# SDR SWIA2020090852309

- Difficulty date: September 8, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 34,741 hours, 26,311 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Shorted
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG OVHT AFTER TO.  COMPLIED WITH QRC, QRH AND RETURNED TO LAND.  MSG EXTINGUISHED WITHIN APPX 30 SECONDS, FLIGHT 3287 - FILED CLOSED.  PERFORMED INSPECTIONS OF THE MAIN WHEEL ASSEMBLIES AND THE BRAKE SYSTEM, WITH NO DISCREPANCIES FOUND.  ALL BTMS INDICATIONS ARE NORMAL AND WAS ALSO NOTED BY THE CREW THAT THE INDICATIONS WERE IN THE GREEN.  PERFORMED INSPECTIONS AND OPS CHECKS OF THE MLG OVHT SYSTEMS PER FIM 26-14-00 AND PER CRJ 700 AMM.  FOUND MLG LOOP ON RT TO BE SLIGHTLY OUT OF ITS GROMMET THAT RUNS THROUGH THE CLAMP.  ADJUSTED AS NEEDED AND PERFORMED OPS CHECKS PER CRJ 700 AMM.  ALL OPS CHECKS ARE GOOD A THIS TIME AND MLG OVHT SYSTEM IS OPERATING AS IT SHOULD.  AIRCRAFT OK FOR CONTINUED SERVICE.
